MathSciNet Relay Station
MathSciNet bibliographic data
MR939480 82A68 (82A25)
Aizenman, M.; Chayes, J. T.; Chayes, L.; Newman, C. M. Discontinuity of the magnetization in one-dimensional $1/|x-y|^2$ Ising and Potts models. J. Statist. Phys. 50 (1988), no. 1-2, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement